# SDR SWIA202265703

- Difficulty date: March 21, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCOWL 443AB COAMING HAS CHAFING NEAR SKIN. AREAS MARKED.    (C CHECK RO 5/23/22)     / PERMANANTLY  REPAIRED TRANSCOWL 443AM COAMING REF MHIRJ REO 690-54-21-416 REV -- 2022-04-14. AND GREO 670-54-21-1207 REV. A, DATED 2015-08-27 COMPLIED WITH SKYCARD 51-900-1002-SKY
